International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 783-798
Induced measures on Wallman spaces
University of Setif, Algeria
Received 14 April 1989; Revised 3 October 1989
Copyright © 1990 El-Bachir Yallaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an abstract set and a lattice of subsets of . To each lattice-regular measure , we associate two induced measures and on suitable lattices of the Wallman space and another measure on the space . We will investigate the reflection of smoothness properties of onto , and and try to set some new criterion for repleteness and measure repleteness.